Journal of the Mathematical Society of Japan

Jacobian fibrations on the singular $K3$ surface of discriminant 3


Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper we give the Weierstrass equations and the generators of Mordell–Weil groups for Jacobian fibrations on the singular $K3$ surface of discriminant 3.

Article information

J. Math. Soc. Japan Volume 68, Number 3 (2016), 1133-1146.

First available in Project Euclid: 19 July 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14J28: $K3$ surfaces and Enriques surfaces
Secondary: 14J27: Elliptic surfaces 14H52: Elliptic curves [See also 11G05, 11G07, 14Kxx]

$K3$ surface elliptic surface elliptic curve


UTSUMI, Kazuki. Jacobian fibrations on the singular $K3$ surface of discriminant 3. J. Math. Soc. Japan 68 (2016), no. 3, 1133--1146. doi:10.2969/jmsj/06831133.

Export citation


  • S. Y. An, S. Y. Kim, D. C. Marshall, S. H. Marshall, W. G. McCallum and A. R. Perlis, Jacobians of genus one curves, J. Number Theory, 90 (2001), 304–315.
  • A. P. Braun, Y. Kimura and T. Watari, On the classification of elliptic fibrations modulo isomorphism on $K3$ surfaces with large Picard number, arXiv:1312.4421.
  • I. Connell, Addendum to a paper of K. Harada and M.-L. Lang, Some elliptic curves arising from the Leech lattice [J. Algebra, 125 (1989), 298–310], J. Algebra, 145 (1992), 463–467.
  • K. Kodaira, On compact analytic surfaces II, Ann. of Math., 77 (1963), 563–626.
  • A. Kumar, Elliptic fibrations on a generic Jacobian Kummer surface, J. Algebraic Geom., 23 (2014), 599–667.
  • M. Kuwata, Maple Library “Elliptic Surface Calculator”,
  • M. Kuwata and T. Shioda, Elliptic parameters and defining equations for elliptic fibrations on a Kummer surface, Algebraic geometry in East Asia-Hanoi, 2005, 177–215, Adv. Stud. Pure Math., 50, Math. Soc. Japan, Tokyo, 2008.
  • K. Nishiyama, The Jacobian fibrations on some $K3$ surfaces and their Mordell–Weil groups, Japan. J. Math. (N.S.), 22 (1996), 293–347.
  • T. Sengupta, Elliptic fibrations on supersingular $K3$ surface with Artin invariant 1 in characteristic 3, arXiv:1204.6478.
  • T. Shioda, On the Mordell–Weil lattices, Comment. Math. Univ. St. Pauli, 39 (1990), 211–240.
  • T. Shioda and H. Inose, On singular $K3$ surfaces, Complex analysis and algebraic geometry, 119–136. Iwanami Shoten, Tokyo, 1977.
  • K. Utsumi, Weierstrass equations for Jacobian fibrations on a certain $K3$ surface, Hiroshima Math. J., 42 (2012), 355–383.